# SDR 98ZZZX1696

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N910SF
- Make and model: Doug DC-10-10
- Aircraft serial: 46524
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Former
- Condition: Cracked
- Location: Nr 2 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS WERE FOUND IN FORMER WHICH IS LOCATED IN AREA ABOVE NR 2 ENGINE. FORMER IS A PART OF THE AFT PYLON STANG AREA.
